# SDR USAA2012062500028

- Difficulty date: May 27, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746067700100
- Part serial: SA2277
- Condition: Damaged
- Location: Rt Wing
- Part time: 33,194 hours, 19,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING MATERIAL ON RIGHT WING LOWER EDGE AT SLAT TRACK 2 OF SLAT 1 AT WFX 1244.  REPAIRED RIGHT WING 1 SLAT AT LOWER EDGE AT SLAT TRACK 2 AT WFX 1244 IAW EA 501957.
